Alert archive / Mississippi / Flash Flood Warnings in 2015
Flash Flood Warning 33, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jun 9, 2015, 6:23 AM CDT for Jefferson Davis County, Lawrence County, Mississippi. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2015, 6:23 AM CDT (11:23 UTC)
- Expired
- Jun 9, 2015, 8:30 AM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The Jackson/Brandon,MS radar (KDGX), 87 km from the middle of the area, began a volume at 11:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 8:05 AM CDT | FLASH FLOOD | Silver Creek, MS | CREEK OVERFLOWING IN SILVER CREEK AREA CAUSING A SAW MILL TO HAVE TO SHUT DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 102 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 11.4 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 473 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1622 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
044
WGUS54 KJAN 091123
FFWJAN
MSC065-077-091330-
/O.NEW.KJAN.FF.W.0033.150609T1123Z-150609T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
623 AM CDT TUE JUN 9 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL MISSISSIPPI...
CENTRAL LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...
* UNTIL 830 AM CDT
* AT 623 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MONTICELLO...PRENTISS...SOCIETY HILL...OAK VALE...CARSON...
ROBINWOOD...TILTON...ARM...PROGRESS...MELBA...BASSFIELD AND SILVER
CREEK.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3140 9004 3145 9013 3159 9024 3169 8976
3161 8975 3161 8974 3157 8968 3155 8962
3150 8958 3144 8959 3144 8982 3139 8982
$$
DL1 follow-up statement
734
WGUS74 KJAN 091333
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
ISSUED BY NATIONAL WEATHER SERVICE HUNTSVILLE AL
833 AM CDT TUE JUN 9 2015
MSC065-077-091341-
/O.EXP.KJAN.FF.W.0033.000000T0000Z-150609T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON DAVIS MS-LAWRENCE MS-
833 AM CDT TUE JUN 9 2015
...THE FLASH FLOOD WARNING FOR JEFFERSON DAVIS AND SOUTHERN LAWRENCE
COUNTIES HAS EXPIRED...
THE HEAVY RAIN HAS ENDED...HOWEVER RESIDUAL FLOODING WILL REMAIN
ACROSS EASTERN LAWRENCE COUNTY NEAR SILVER CREEK. A FLOOD WARNING
REMAINS IN EFFECT.
LAT...LON 3140 9004 3145 9013 3159 9024 3169 8976
3161 8975 3161 8974 3157 8968 3155 8962
3150 8958 3144 8959 3144 8982 3139 8982
$$
73What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 3:44 AM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jun 9, 3:44 AM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 344 AM CDT TUE JUN 9 2015 .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...AFTER A BIT OF A LULL IN ACTIVITY LAST NIGHT, AN MCS DEVELOPED NEAR THE MS/TN BORDER AND HAS BEEN PROPAGATING SOUTHWARD, ANCHORED BY AN MCV NEAR THE GOLDEN TRIANGLE AS OF 08Z. OVER THE PAST FEW HOURS, THIS COMPLEX HAS BEEN PRIMARILY OUTFLOW DOMINANT, WITH THE STRONGEST CORES NOTED ON RADAR BEHIND THE OUTFLOW BOUNDARY. NEVERTHELESS, SOME WIND GUSTS ARE STILL REACHING THE GROUND, AS PER AWOS GUST OBS IN THE 20-30 KT RANGE. HIGH-RES GUIDANCE HAS GENERALLY HAD A VERY POOR HANDLE ON THE CURRENT CONVECTIVE ACTIVITY, BUT WITH MLCAPES IN THE 1000-2000 J/KG PER LATEST SPC MESOANALYSIS, IT SEEMS PLAUSIBLE FOR THIS COMPLEX TO CONTINUE INTO AT LEAST PART OF THE MORNING. THOUGH AMBIENT DEEP LAYER SHEAR IS BECOMING LESS FAVORABLE FOR POTENT UPDRAFTS AND THE THREAT OF SEVERE WEATHER WILL BECOME LESS LIKELY WITH TIME. THE MAIN UPPER TROUGH AND SHORTWAVE WILL BE PULLING AWAY FROM THE AREA TODAY AND THE SURFACE FRONT WILL CONTINUE TO WASH OUT WITH THE LOSS OF UPPER LEVEL SUPPORT. NEVERTHELESS, THERE WILL STILL BE LINGERING OUTFLOW FROM THIS AM'S CONVECTION, A RATHER MOIST AIRMASS, AND MODERATE INSTABILITY (ASSUMING CLOUD DEBRIS DOESN'T INTERRUPT INSOLATION THROUGH THE ENTIRE DAY). THIS SHOULD ALLOW FOR ADDITIONAL DEVELOPMENT THROUGH THE DAY INTO THE EVENING, ESPECIALLY ALONG AND SOUTH OF I-20. THE SETUP ON WEDNESDAY WILL BE SIMILAR, WITH SUBTLE UPPER TROUGHING OVER THE REGION AND RELATIVELY WEAK DISTURBANCES PASSING THROUGH. ACTIVITY IS EXPECTED TO BE MORE DIURNAL IN NATURE, WITH A MORE SUBSTANTIAL DROPOFF IN ACTIVITY HEADING INTO WED NIGHT. /DL/ .LONG TERM...THURSDAY THROUGH MONDAY...AT THE BEGINNING OF THE PERIOD DEEP TROPICAL MOISTURE WILL BE IN PLACE AS PW VALUES WILL BE NEAR 2 INCHES. LOW LEVEL SOUTHERLY FLOW WILL CONTINUE THE MOIST FEED WITH LOW TO MID 70S DEWPOINTS. MID LEVEL FLOW PATTERN WILL BE LIGHT AND DISORGANIZED WITH A WEAK LOW OVER THE NORTHERN GULF OF MEXICO. WITH THIS SETUP EXPECT A GREATER THAN NORMAL COVERAGE OF DIURNALLY DRIVEN CONVECTION TO DOMINATE THROUGH THE EARLY TO MIDDLE PORTION OF THIS TIME PERIOD. INCREASED MOISTURE/RAINFALL WILL ALSO MAKE FOR NARROW DIURNAL TEMP RANGES WITH MINS IN THE LOWER 70S AND HIGHS NEAR 90 AND AN OVERALL VERY MUGGY FEEL TO THE AIR. WEAK STEERING ALOFT WILL ALLOW FOR SLOW STORM MOVEMENTS AND LOCALLY HEAVY RAINFALL. BY LATE WEEKEND INTO MONDAY...INCREASED RIDGING FROM THE EAST WILL BEGIN DRYING/WARMING THE COLUMN. THUS...EXPECT CONVECTIVE COVERAGE TO BEGIN LESSENING IN THE EAST AND MAX TEMPS TO BE A FEW DEGREES WARMER./26/ && .AVIATION...A LINE OF SHRA/TSRA WILL PUSH SOUTHWARD FROM GLH/GWO/GTR TOWARD THE HKS/JAN/MEI THIS MORNING. BRIEF VISBY/CIG REDUCTIONS WILL OCCUR IN HEAVIER SHOWERS. PATCHY AREAS OF GROUND FOG AND LOW CIGS CANNOT BE RULED OUT AT A FEW SITES TOWARD DAYBREAK THIS MORNING, BUT ANY FLIGHT CATEGORY REDUCTIONS ARE EXPECTED TO BE BRIEF. LATER ON TODAY...ADDITIONAL SCATTERED SHRA/TSRA WILL BE POSSIBLE THROUGH THE DAY, WITH THE GREATEST PROBABILITY FOR CONVECTIVE ACTIVITY AT TERMINALS ALONG AND SOUTH OF I-20. OUTSIDE OF THE STORMS, VFR CONDITIONS ARE EXPECTED TO PREVAIL. /DL/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 89 71 89 70 / 55 37 36 19 MERIDIAN 87 68 88 69 / 62 38 41 23 VICKSBURG 90 70 90 70 / 55 29 32 15 HATTIESBURG 88 70 88 71 / 68 41 52 35 NATCHEZ 88 72 88 70 / 55 34 42 22 GREENVILLE 92 71 92 69 / 31 15 16 10 GREENWOOD 89 70 90 69 / 36 17 22 11 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DL/26/DL
Hazardous weather outlook, Jun 9, 5:56 AM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 556 AM CDT TUE JUN 9 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 101100- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 556 AM CDT TUE JUN 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. 21 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jun 9, 4:13 AM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 413 AM CDT TUE JUN 9 2015 MSZ045-046-091000- NESHOBA MS-KEMPER MS- 413 AM CDT TUE JUN 9 2015 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN KEMPER AND NESHOBA COUNTIES THROUGH 500 AM CDT... AT 412 AM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BLUFF SPRINGS TO NEAR PHILADELPHIA...AND MOVING SOUTH AT 25 MPH. WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... PHILADELPHIA...PRESTON...NESHOBA...LIBERTY...FORESTDALE... BLACKWATER...DAMASCUS...PRISMATIC...BURNSIDE...HERBERT SPRINGS... HOUSE...BLUFF SPRINGS...BETHSAIDA AND TUCKER. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3258 8866 3258 8919 3287 8923 3292 8874 TIME...MOT...LOC 0912Z 338DEG 20KT 3283 8881 3276 8917 DL
Special weather statement, Jun 9, 4:33 AM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
433 AM CDT TUE JUN 9 2015
ARZ074-091015-
ASHLEY AR-
433 AM CDT TUE JUN 9 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ASHLEY COUNTY
THROUGH 515 AM CDT...
AT 433 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF SNYDER...OR 14 MILES SOUTHWEST OF DERMOTT...MOVING
SOUTHEAST AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MONTROSE AND SNYDER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3340 9175 3339 9146 3331 9146 3322 9156
3338 9177
TIME...MOT...LOC 0933Z 316DEG 10KT 3340 9163
DLLocal storm report, Jun 9, 5:04 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
504 AM CDT TUE JUN 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM TSTM WND DMG CARTHAGE 32.74N 89.53W
06/09/2015 LEAKE MS EMERGENCY MNGR
POWER LINES DOWNED AND A TREE FELL ON A HOUSE. SMALL HAIL
ALSO REPORTED.
&&
DLSpecial weather statement, Jun 9, 5:16 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
516 AM CDT TUE JUN 9 2015
MSZ055-063-091045-
SIMPSON MS-LAWRENCE MS-
516 AM CDT TUE JUN 9 2015
...THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINALL OVER SOUTHWESTERN
SIMPSON AND NORTHEASTERN LAWRENCE COUNTIES...
AT 515 AM CDT...METEOROLOGISTS WERE TRACKING THUNDERSTORMS PRODUCING
LOCALLY HEAVY RAINFALL OVER SOUTHWESTERN SIMPSON COUNTY NEAR SHIVERS.
LOCATIONS IMPACTED INCLUDE...
SHIVERS AND NEW HEBRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3170 9008 3177 9011 3179 9011 3179 9012
3182 9013 3187 8993 3182 8991 3176 8993
3176 8997 3170 8997
TIME...MOT...LOC 1015Z 334DEG 15KT 3177 8999
DLSpecial weather statement, Jun 9, 5:54 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 554 AM CDT TUE JUN 9 2015 MSZ063-064-091130- LAWRENCE MS-JEFFERSON DAVIS MS- 554 AM CDT TUE JUN 9 2015 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN JEFFERSON DAVIS AND CENTRAL LAWRENCE COUNTIES THROUGH 630 AM CDT... AT 554 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MONTICELLO...MOVING SOUTHEAST AT 10 MPH. WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MONTICELLO...PRENTISS...ROBINWOOD...WANILLA...ARM...PROGRESS AND SILVER CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3161 9022 3169 9004 3159 8980 3145 9010 TIME...MOT...LOC 1054Z 325DEG 8KT 3158 9008 DL
Local storm report, Jun 9, 6:07 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
607 AM CDT TUE JUN 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM FLASH FLOOD NEW HEBRON 31.73N 89.98W
06/09/2015 LAWRENCE MS LAW ENFORCEMENT
STREETS FLOODED IN THE NEW HEBRON AREA
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:21 PM CDT | Special Weather Statement | JAN | Holmes | 24 min |
| Jun 9, 1:22 AM CDT | Special Weather Statement | JAN | Clay | 23 min |
| Jun 9, 1:53 AM CDT | Special Weather Statement | JAN | Bolivar | 52 min |
| Jun 9, 2:12 AM CDT | Special Weather Statement | JAN | Webster | 48 min |
| Jun 9, 2:27 AM CDT | Special Weather Statement | JAN | Leake | 48 min |
| Jun 9, 2:29 AM CDT | Special Weather Statement | JAN | Lowndes | 46 min |
| Jun 9, 2:44 AM CDT | Special Weather Statement | JAN | Bolivar | 46 min |
| Jun 9, 2:55 AM CDT | Special Weather Statement | JAN | Choctaw, Winston | 50 min |
| Jun 9, 3:27 AM CDT | Special Weather Statement | JAN | Leake, Neshoba | 48 min |
| Jun 9, 3:32 AM CDT | Flash Flood Warning | JAN | Leake | 3 hr |
| Jun 9, 3:33 AM CDT | Special Weather Statement | JAN | Carroll | 42 min |
| Jun 9, 4:03 AM CDT | Flash Flood Warning | JAN | Carroll, Leflore | 3 hr |
| Jun 9, 4:06 AM CDT | Special Weather Statement | JAN | Holmes | 39 min |
| Jun 9, 4:13 AM CDT | Special Weather Statement | JAN | Neshoba | 47 min |
| Jun 9, 4:31 AM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 59 min |
| Jun 9, 5:16 AM CDT | Special Weather Statement | JAN | Simpson | 29 min |
| Jun 9, 5:26 AM CDT | Flash Flood Warning | JAN | Jefferson Davis, Lawrence, Simpson | 3 hr |
| Jun 9, 5:54 AM CDT | Special Weather Statement | JAN | Lawrence | 36 min |
| Jun 9, 6:29 AM CDT | Special Weather Statement | JAN | Jones | 46 min |
| Jun 9, 6:38 AM CDT | Special Weather Statement | JAN | Smith | 37 min |
| Jun 9, 6:53 AM CDT | Special Weather Statement | JAN | Marion | 37 min |
| Jun 9, 7:01 AM CDT | Special Weather Statement | JAN | Lincoln | 44 min |
| Jun 9, 7:43 AM CDT | Flash Flood Warning | JAN | Lawrence, Lincoln | 2 hr |
| Jun 9, 7:47 AM CDT | Special Weather Statement | JAN | Marion | 28 min |
| Jun 9, 8:27 AM CDT | Areal Flood Warning | JAN | Jefferson Davis, Lawrence, Simpson | 3 hr |
| Jun 9, 10:53 AM CDT | Special Weather Statement | JAN | Franklin | 37 min |
| Jun 9, 1:05 PM CDT | Special Weather Statement | JAN | Hinds | 40 min |
| Jun 9, 1:49 PM CDT | Special Weather Statement | JAN | Yazoo | 26 min |
| Jun 9, 2:45 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 45 min |
| Jun 9, 2:50 PM CDT | Special Weather Statement | JAN | Warren | 40 min |
| Jun 9, 2:54 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 36 min |
| Jun 9, 2:55 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 50 min |
| Jun 9, 2:59 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 46 min |
| Jun 9, 3:06 PM CDT | Special Weather Statement | JAN | Hinds | 24 min |
| Jun 9, 3:35 PM CDT | Special Weather Statement | JAN | Claiborne | 25 min |
| Jun 9, 3:51 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Warren | 54 min |
| Jun 9, 4:00 PM CDT | Special Weather Statement | JAN | Scott | 15 min |
| Jun 9, 4:01 PM CDT | Special Weather Statement | JAN | Sharkey | 29 min |
| Jun 9, 4:31 PM CDT | Flash Flood Warning | JAN | Claiborne, Copiah, Hinds, Warren | 3 hr |
| Jun 9, 4:36 PM CDT | Special Weather Statement | JAN | Hinds | 24 min |
| Jun 9, 4:47 PM CDT | Special Weather Statement | JAN | Claiborne, Hinds | 43 min |
| Jun 9, 5:12 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 48 min |
Nearby
Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.